points: 34

Warfarin-induced Necrosis

NSFW

Warfarin-induced skin necrosis (or, more generally, coumadin-induced skin necrosis or Anticoagulant-induced skin necrosis) is a condition in which skin and subcutaneous tissue necrosis (tissue death) occurs due to acquired protein C deficiency following treatment with anti-vitamin K anticoagulants (coumarins, such as warfarin). Warfarin necrosis is a rare but severe complication of treatment with warfarin or related anticoagulants. The typical patient appears to be an obese, middle aged woman (median age 54 years, male to female ratio 1:3).

featuredgross

by thatdude420

submitted October 3rd 2012

6 comments
what do you think? let everyone know!
Warfarin-induced Necrosis
tagged:
comments (6)
chop dem titties off please
5 years ago
Ripened eggplants.
5 years ago
This person does not look well. At all.
5 years ago
Dead titties aren't much fun.
5 years ago
Speak for yourself.
5 years ago
Nasty.
4 years ago
recover password
most discussed

below are mucho's most discussed submissions of the last 12 hours. join in on the discussion!